# SDR DL72S970768

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476DA
- Make and model: Boeing 727232
- Aircraft serial: 20753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .375 AND .3125 INCH CRACK RT TORQUE BOX VERT WEB LIGHTENING  HOLE AT STA 1235.  REPAIRED PER MM 53-11-0.
